On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
I am 26 year old female I'm currently taking the following drugs... Vyvanse 30mg Levothyroxine .25mg Vitamins I'm taking Vitamin D 5000 (I'm really low) Iron 200mg (I'm the low end of normal) B-12 (I'm normal but I'm Vegan) Biotin 5000 (my hair was thin to begin with but sense I started Vyvanse it has been getting increasingly thinner. I can now see my scalp on the sides of my head) Multi-Vitamin with the following in it.. Calcium 1000 Magnesium 400 Zinc 15 I am have been on vyvanse for 6months and I LOVE IT! However, I was concerned when I started loosing hair. The thining of my hair was constant and noticeable enough for me to seek help. My blood results showed a slightly low thyroid. I have sense been put on levothyroxine at the low dose of .25 my dr referred to it as a (baby dose) I have taken the pill consistently an on an empty stomach as suggested for a week now. I have been experiencing nothing but problems... Before starting the levo. I was tired all the time, but taking Vyvanse fixed that. Now, I can't fall asleep or stay asleep, but I'm tired all the time and I feel heavy. In addition, my heart pounds sometimes and races others. When I do get up for the day, I start with a relatively normal to high energy level considering I got no sleep the previous night but this feeling goes away within an hour or two of taking levo and Vyvanse. Vyvanse has become much less effective and my concentration is suffering. Could all this be caused by the .25 dose? Is anyone else experiencing the same thing? I have only been on this for a week and I'm hesitant to speak with my Dr. I don't want to be on the NDT thyroid pill. I have been Vegan for 9 years and the idea of taking that is sickening to me. Do I need to wait these symptoms out? Please help!
Recently my 78 year old father who has battledvseverr pain due to sciatica has become extremely hyperactive. Talking and movubg constantly , unable to stay focused or concentrate. This is very unusual for him and its onset was fairly sudden. He acknowledges the hyperactivity and insists its being caused by the excruciating pain duebto his sciatica . Can anyone shed light on such conditions? What can I do to help? Thanks Scott
I am the mother of a 6 yr old who has Pseudocholinesterase Deficiency and also ADHD combined type. I have a feeling these two conditions (disorders?) are related...more like the metabolic condition may be causing (maybe?) or worsening her ADHD symptoms. I have been doing research and I am not able to find reliable information on this. Does any of you know anything about this possible link and guide me in the right direction? Thank you!
acute onset numbness , weakness, and gait abnormalities over year ago, other abnormal sensations/functions and pain came on later, symptoms involving mostly sensory and autonomic with some motor persist but fluctuate. have a hard time controlling and dealing with the pain especially. sometimes walking is difficult and slow, numbness can be very annoying, but the pain is what has really changed my life. after extensive testing, i only tested positive for west nile virus, but neuro says that doesn't account for all symptoms. originally described to me as a guillan barre type of post-infectious poly-neuritis, which usually resolves on it's own a few weeks but can take several months. trying to figure out why i'm still so symptomatic. trying to find more effective pain management ideas. it's going on a year and a half already and i'm losing hope, my life has been turned topsy turvy. almost any activity aggravates, and when i push myself to do things - whether for fun or necessity- i always pay in increased pain and exhaustion, sometimes for days. wondering if MRSA infection (highly suspect but not diagnosed yet) rash that has been present off and on for about 2 years is contributing to the neuropathy in any way? anybody else similar situation, knowledge about this, helpful ideas?
More questions for: Adhd
Hi Group - if one exists that has these ridiculous conditions I've been blessed with. Seriously, if anyone is out there that suffers from even two of the multitude of issues I have, I would be grateful to hear from you. The Bipolar 1, rheumatoid arthritis, sacroiliitis, ADD girl with a pacemaker – now adding weight gain, bloating, indigestion, thinning hair and constant sedation to my list with the never ending cycle of medications I'm on at any given time is in need of a friend. I just want to be a wife and a mom and enjoy my days. Oh – and sleep at night. If you're out there… Hit me up, please!
Hello everyone, new to medical forum, new to group forums in general. I've been on my own short journey, just starting out, about 8 months now. I'm sure almost everyone's been on this mouse wheel, taking/trying new medications... Basically a watch and wait, maybe pray.... For somthing to work, for a miracle to make you feel better finally....I pretty much feel like an experimental lab rat, going through the usual medicinal routes doctors feel may work for you!!?? I'm pretty much starting out late in finally being diagnosed with add, then you throw some depression in the mix, along with a little bit of bipolar, and finally the 🍒 on top, PTSD accompanied with insomnia 🙄😌🤢😵😨 I'm looking forward to chatting with you all, I'm noticing a few strange symptoms... Rather, side effects, I should say... I'm getting a little nervous, and was hoping anyone, anyone who's willing to take a few minutes and share their experiences or horror stories/miracles.... And kinda help me understand what's going on (hopefully I'm not alone in this) Doctors I've spoken with, have no clue what's going on, rather, they don't know why this is going on...I would honestly rather hear it from the mouth of a CO-lab rat🐀💹🤣 someone who's going through similar issues and have actually been ingesting the different meds out there prescribed by doctors who don't have a clue what goes on in your body when taking it(PLEASE no offence, I joke around, it's all in good fun, I don't really mean to call anyone a lab rat.... )But I DOOo mean to play around, goofing off and laughter and joking about my serious conditions is kinda the only way I'm keeping sane going through this... Anyways, my spelling and grammar suck, so does my mental health, but I'm looking forward to reading what everyone has to say.... And I'm hoping the benefits of talking in this group is mutual.
Yeah, I'm on Zoloft 100mg Zubzov. 0.70 mg Atenolol 25mg And just started Intumiv 2mg 1x @ night(4days ago) Over The last 4 weeks my heart has been off and on palipatating, racing and hurting. Now the last 3 night my heart pain and herring has been amplified. I'm exhausted all day and my heart races all night. Does anyone know if this is just a side effect of the meds? I have a heart Dr appointment in about 2 weeks. Regards, Michael
Hi everyone! I'm a 19 year old girl with ADHD- inattentive subtype, OCD, social and GA disorder, and depression. I'll be returning to college soon after taking a year off after I failed freshman year. I'm hopeful this time around will be better as I have gotten my symptoms under control by adjusting medication and starting therapy.
Hello, I am new to this forum. My son, who is now 13, has had Alice in Wonderland Syndrome for years. Since he has been in puberty he has not had what he calls his "visions" for about a year now but he seems to really struggle in school with paying attention. He gets so frustrated in his class, especially if there is any noise or distractions. This has been going on for years as well. I can't seem to find anything on AIWS and ADD, do people who have AIWS often suffer from ADD as well? Any help is appreciated.
More reviews for: Adhd
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.